# SDR RU3A1021

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 7,113 hours, 2,984 cycles
- Engine: Ge CF343B
- Engine time: 7,113 hours, 2,984 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: False Activation
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU 160 BOTH THROTTLES WERE BROUGHT TO IDLE.  NR 2 LOW OIL PRESSURE LIGHT CAME ON, AND LOW OIL PRESSURE TAPE INDICATED LOW.  N1 LT 65 PERCENT, RT 34 PERCENT, POWER RE-APPLIED AND ENGINE RECOVERED.  MX CHECKED ENGINE ON GROUND AND NO FAULT FOUND.
